# SDR C77A202002043047

- Difficulty date: October 16, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 31,884 hours, 19,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031037021
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, WEAR/CHAFE DAMAGE WAS DISCOVERED ON THE LH WING OB FLE SKIN BETWEEN RIB 37 AND RIB 42. REFERENCE ETD2019-170-141270 FIGURES 1 FOR DETAILS, FOR THE DAMAGE LOCATIONS AND DIMENSIONS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-141270, WHICH ALLOW THE AREAS TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 27558008
